# SDR UPS00233558

- Difficulty date: July 26, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- Aircraft time: 51,826 hours, 40,151 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 651859911
- Part serial: 5552KF
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (SDN C57-581-04.00-04) IN BORE OF SPINDLE FOR NR 6 FLAP CARRIAGE.  REMOVED AND REPLACED NR 6 FLAP CARRIAGE PER MM 25-51-03.
